# SDR A6WA200540357

- Difficulty date: December 20, 2005
- Submitted: January 4, 2006
- Operation: Air carrier
- Aircraft: N442AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7778
- Aircraft time: 6,302 hours, 5,572 cycles
- Engine: Ge CF343B1
- System (JASC): 3220 · Nose/Tail Landing Gear
- Part: Landing Gear
- Condition: Malfunctioned
- Location: Nose
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AFTER GEAR RETRACTION, NOSE GEAR WOULD NOT RETRACT, GEAR RETRACTION HORN SOUNDED.  C/W QRH LANDED IN MSP AT 42000.  MEL`D GEAR RET SYS FUNCTION TESTED GEAR SYS.  PERFORMED GEAR DISAGREE TEST, FULLY SERVICED NLG STRUT..  PERFORMED LANDING GEAR EXT/RETRACT FUNCTION TEST NUMEROUS TIMES, NO FAULTS NOTED.  REMOVED FROM MEL.  (K)
